# SDR 98ZZZX829

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N337LA
- Make and model: Cessna 337
- Aircraft serial: 3370134
- Engine: Cont IO360C
- System (JASC): 7414 · Magneto/Distributor
- Part: Breaker Assy
- Part number: 10357174
- Condition: Failed
- Location: Rt Mag Points
- Part time: 266 hours
- Component: Bendix, S6LN25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FAILURE OF THE RT MAG ON THE REAR ENGINE WAS NOTICED DURING A PRE-TAKEOFF MAG CHECK.
